# SDR HEEA955017

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Fails Test
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS FAST SYNC RATE #8.5 ON SST.
